Abstract and Applied Analysis

Generalized Difference λ -Sequence Spaces Defined by Ideal Convergence and the Musielak-Orlicz Function

Awad A. Bakery

Full-text: Open access

Abstract

We introduced the ideal convergence of generalized difference sequence spaces combining an infinite matrix of complex numbers with respect to λ -sequences and the Musielak-Orlicz function over n -normed spaces. We also studied some topological properties and inclusion relations between these spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 123798, 13 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512222

Digital Object Identifier
doi:10.1155/2013/123798

Mathematical Reviews number (MathSciNet)
MR3147798

Zentralblatt MATH identifier
1304.46007

Citation

Bakery, Awad A. Generalized Difference λ -Sequence Spaces Defined by Ideal Convergence and the Musielak-Orlicz Function. Abstr. Appl. Anal. 2013 (2013), Article ID 123798, 13 pages. doi:10.1155/2013/123798. https://projecteuclid.org/euclid.aaa/1393512222


Export citation

References

  • P. Kostyrko, T. Šalàt, and W. Wilczyński, “On $I$-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000-2001.
  • S. Gähler, “Linear 2-normietre Räume,” Mathematische Nachrichten, vol. 28, pp. 1–43, 1965.
  • A. Misiak, “$n$-inner product spaces,” Mathematische Nachrichten, vol. 140, no. 1, pp. 299–319, 1989.
  • H. Gunawan, “The space of $p$-summable sequences and its natural $n$-norm,” Bulletin of the Australian Mathematical Society, vol. 64, no. 1, pp. 137–147, 2001.
  • H. Gunawan and M. Mashadi, “On $n$-normed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 10, pp. 631–639, 2001.
  • H. Gunawan and M. Mashadi, “On finite-dimensional 2-normed spaces,” Soochow Journal of Mathematics, vol. 27, no. 3, pp. 147–169, 2001.
  • E. Savaş, “${\Delta }^{m}$-strongly summable sequences spaces in 2-nor-med spaces defined by ideal convergence and an Orlicz function,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 271–276, 2010.
  • M. Gürdal, “On ideal convergent sequences in 2-normed spaces,” Thai Journal of Mathematics, vol. 4, no. 1, pp. 85–91, 2006.
  • M. Gürdal and A. Şahiner, “New sequence spaces in $n$-normed spaces with respect to an Orlicz function,” The Aligarh Bulletin of Mathematics, vol. 27, no. 1, pp. 53–58, 2008.
  • M. Mursaleen and A. K. Noman, “On the spaces of $\lambda $-convergent and bounded sequences,” Thai Journal of Mathematics, vol. 8, no. 2, pp. 311–329, 2010.
  • H. Nakano, “Concave modulars,” Journal of the Mathematical Society of Japan, vol. 5, pp. 29–49, 1953.
  • W. H. Ruckle, “FK spaces in which the sequence of coordinate vectors is bounded,” Canadian Journal of Mathematics, vol. 25, pp. 973–978, 1973.
  • I. J. Maddox, “Sequence spaces defined by a modulus,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 100, no. 1, pp. 161–166, 1986.
  • J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971.
  • M. Gungor and M. Et, “${\Delta }^{r}$-strongly almost summable sequences defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 8, pp. 1141–1151, 2003.
  • M. Et, Y. Altin, B. Choudhary, and B. C. Tripathy, “On some classes of sequences defined by sequences of Orlicz functions,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 335–342, 2006.
  • B. C. Tripathy, Y. Altin, and M. Et, “Generalized difference sequence spaces on seminormed space defined by Orlicz functions,” Mathematica Slovaca, vol. 58, no. 3, pp. 315–324, 2008.
  • H. Kizmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981.
  • M. Et and R. Colak, “On generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995.
  • B. C. Tripathy and A. Esi, “A new type of sequence spaces,” International Journal of Food Science & Technology, vol. 1, no. 1, pp. 11–14, 2006.
  • B. C. Tripathy, A. Esi, and B. K. Tripathy, “On a new type of generalized difference Cesáro sequence spaces,” Soochow Journal of Mathematics, vol. 31, no. 3, pp. 333–340, 2005.
  • A. A. Bakery, E. A. Elnour, and M.-A. Ahmed, “Some generalized difference sequence spaces defined by ideal convergence and Musielak-Orlicz function,” Abstract and Applied Analysis, vol. 2013, Article ID 972363, 10 pages, 2013.
  • M. Et, “Spaces of Cesàro difference sequences of order defined by a modulus function in a locally convex space,” Taiwanese Journal of Mathematics, vol. 10, no. 4, pp. 865–879, 2006. \endinput